# SDR 2004UALA00735

- Difficulty date: August 11, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 35,177 hours, 12,748 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Inoperative
- Location: Blue System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO LOSS OF BLUE SYSTEM HYDRAULICS. FOUND BLUE HYDRAULIC SYSTEM ELECTRIC PUMP PRESSURE FLEX LINE CHAFED. REPLACED CHAFED LINE AE707414-2. OPERATIONS CHECK NORMAL.
